Medical Questions > Conditions and Diseases > Urinary and Bladder Disorders Forum

Urine smells like antibiotics

Must Read
One in five women will develop a UTI during her life. But what are UTIs? and what causes this type of infection?...
Why are women more at risk of developing UTI than men? Read here for more on what causes urinary tract infections and what puts you at risk of UTI....
A UTI can affect the bladder, kidney, ureters and/or the urethra. Learn which symptoms indicate urinary tract infection, complications and when to seek help....
My urine smells like antibiotic and I am not any medication nor have I taken any in the six months apart from pain releive.

Question
Did you find this post helpful?
|

User Profile
replied June 25th, 2009
Extremely eHealthy
I haven't heard about something similar like this.
It is normal to smell that odor while on antibiotic treatment and soon after the discount of the meds.
Urine smell can be due to UTI, kidney problems, liver disease, metabolic disorder, or simply as a side effect of using certain supplements or eating certain food.
If this continue to persist consult your physician.
|
Did you find this post helpful?